MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36719
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 11/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: the date of event is unknown.Bsc became aware of the event on 06-nov-2020.Therefore, a date of (b)(6) 2020 was entered to indicate that the event occurred on an unknown day in (b)(6) 2020.
 
Event or Problem Description
It was reported a hematoma occurred.A radiofrequency ablation procedure was being performed.On renal tumor.A 3.5cm leveen standard electrode was used with an rf3000 generator to ablate the tissue.When the electrode was deployed, the tines were bunched up and not properly extended.This occurred several times, so the electrode was removed and tested outside the patient.The electrode seemed to work fine.A new electrode was then selected and used to complete the ablation.This led to a prolonged procedure time.During the procedure at an unknown time, the patient complained of pain.A scan was performed which noted the patient had complication of bleed with subcapsular hematoma.The patient was admitted overnight for observation and two additional ct scans were performed.Medication was administered to reduce the bleeding.The bleeding stopped and the patient was discharged.

Brand Name
LEVEEN STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10906214
Report Number2134265-2020-16339
Device Sequence Number3217548
Product Code GEI
UDI-Device Identifier08714729300618
UDI-Public08714729300618
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140496
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2022
Device Model Number36719
Device Catalogue Number36719
Device Lot Number0024576612
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;